# SDR ZYW2002F00001

- Difficulty date: October 19, 2001
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N365SJ
- Make and model: Aerosp SA365N
- Aircraft serial: 6018
- Engine: Tmeca ARRIEL1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 53408
- Condition: Intermittent
- Location: Oil Press
- Part time: 3,663 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OIL PRESSURE TRANSMITTER, INTERMITTENT.  REMOVED AND REPLACED TRANSMITTER.
